RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2014, Issue 1, Pages 26–34 (Mi uzeru47)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

On the representation of $\langle\rho_j, W_j\rangle$ absolute monotone functions

B. A. Sahakyan

Yerevan State University

Abstract: In the paper [1] the notion of the $\langle\rho_j, W_j\rangle$ absolutely monotone function was introduced. In the present paper we give some examples of sequences $\{W_j (x)\}^{\infty}_0$ consider the corresponding classes of $\langle\rho_j, W_j\rangle$ absolute monotone functions and study the problems of thei representation.

Keywords: operators of Riemann-Liouville type, $\langle\rho_j, W_j\rangle$ absolutely monotone functions.

Full text: PDF file (163 kB)
References: PDF file   HTML file
MSC: 30H05
Received: 04.12.2013
Accepted:23.01.2014
Language:

Citation: B. A. Sahakyan, “On the representation of $\langle\rho_j, W_j\rangle$ absolute monotone functions”, Proceedings of the YSU, Physical and Mathematical Sciences, 2014, no. 1, 26–34

Citation in format AMSBIB
\Bibitem{Sah14}
\by B.~A.~Sahakyan
\paper On the representation of $\langle\rho_j, W_j\rangle$ absolute monotone functions
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2014
\issue 1
\pages 26--34
\mathnet{http://mi.mathnet.ru/uzeru47}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru47
  • http://mi.mathnet.ru/eng/uzeru/y2014/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. A. Sahakyan, “On the representation of $\langle\rho_j, W_j\rangle$ absolute monotone functions (p. 2)”, Proceedings of the YSU, Physics & Mathematics, 2014, no. 2, 30–38  mathnet  zmath
    2. B. A. Sahakyan, “On a generalized formula of Taylor–Maclaurin type on the generalized completely monotone functions”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:3 (2018), 172–179  mathnet
    3. B. A. Sahakyan, “On the $\langle\rho_j, W_j\rangle$ generalized completely monotone functions”, Uch. zapiski EGU, ser. Fizika i Matematika, 54:1 (2020), 35–43  mathnet
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:55
    Full text:16
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021